# SDR 98ZZZX2987

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9710F
- Make and model: Cessna 172R
- Aircraft serial: 17280017
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 065000300000
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED GRINDING NOISE WHEN AILERON WAS MOVED UP AND DOWN.  WHEN TROUBLESHOOTING, FOUND NOISE COMING FROM SERVO.  WHEN OPERATING ON THE GROUND, LIGHT WOULD COME ON AND HORN WOUULD GO OFF SAYING THAT AUTOPILOT WAS DISENGAGED, EXCEPT SERVO OUT AT WING WAS STILL ENGAGED.  SOLENOID FOR AUTOPILOT TO DISENGAGE AND ENGAGE STICKING.
